# SDR P5CA9500046

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26019011
- Condition: Blown
- Location: Rt Body Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, SLIGHT SHUDDER FELT SUSPECTED TIRE DAMAGE, CONTINUED TAKEOFF.  ON LANDING IN NAN FOUND NR 9 AND NR 10 TIRES BLOWN ALONG WITH MINOR DAMAGE TO RT INBOARD BODY GEAR SHOCK STRUT DOOR.  ALSO, FOUND NR 12 WHEEL DAMAGED.  REMOVED AND REPLACED NR 9, 10 AND 12 WHEEL AND TIRE ASSEMBLIES.  PERFORMED INTERIM REPAIR ON GEAR DOOR.
